# SDR CALA2025071606612

- Difficulty date: July 9, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347048700000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PROFILE PANEL AFT CARGO, FRS 58-59 FOUND CORROSION ON UPPER FLANGE.   REMOVED AND REPLACED INTERCOSTAL PLATE IN AFT CARGO FR 58-FR59 STR 38R IAW A320 SRM 51-42-11/001 51-44-11/001.
